Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (8): 961-966    DOI: 10.1007/s10114-016-5650-9
Articles Current Issue| Next Issue| Archive| Adv Search |
On Levine-O'Sullivan's Sequence and Its Conjecture
Jia Yuan, HU Wen, Peng ZHANG
School of Mathematics, Northwest University, Xi'an 710127, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7